Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? Yes
Write-up: Information has been received from a physician and a medical assistant concerning a 12 year old female patient who on 06-APR-2007 was vaccinated IM with a first dose of Gardasil ( lot #655324/0088U) and on 02-AUG-2007 she was was vaccinated with a second dose of Gardasil ( lot # 657622/0388U). On 16-JAN-2008 she was was vaccinated her third dose of Gardasil ( lot # 657868/0523U). No concomitant therapy was reported. The physician reported that the patient developed diabetes Type 1 after receiving three doses of Gardasil. She was examined in the hospital on 25-APR-2008 and on 28-APR-2008. She was not admitted to the hospital on either occasion. The patient was started on insulin. No further information was provided. The patient''s outcome was not recovered. In follow up telephone call the medical assistant reported that the patient began experiencing rapid weight loss and blurry vision (dates not reported). She was diagnosed with Type 1 diabetes. The physician considered patient starting on insulin to be life threatening and disabling and an important medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166